# SDR AUS20020105

- Difficulty date: February 15, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 360A23002409
- Condition: Cracked
- Location: Tail Boom
- Part time: 5,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX MOUNT CRACKED.  CRACK EMANATES FROM A WELD AND PROGRESSED TO THE OUTER EDGE OF THE MOUNT PLATE.
